MathSciNet Relay Station
MathSciNet bibliographic data
MR2473772 14E22 (14E20)
Kulikov, Vik. S. On Chisini's conjecture. II. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 72 (2008), no. 5, 63--76; translation in Izv. Math. 72 (2008), no. 5, 901–913
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement